# SDR FDEA201601220281

- Difficulty date: January 22, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111N52072
- Condition: Damaged
- Location: Bs 936
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 936, LBL 45.5, FLOORBEAM INNER FLANGE FOUND 01 ELONGATED FASTENER HOLE.  REPAIRED IAW EA F-5310-T0322784 PART 1.   REPAIR CLASSIFIED AS MAJOR.
